# SDR DL72S972056

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519DA
- Make and model: Boeing 727232
- Aircraft serial: 21470
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 686.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION PER OPN NO 8602 AS SHOWS CRACK ON STRINGER TO RIB AT STA 686.5 5-10.  PERFORMED DYE CHECK TO IDENTIFY CRACK.  NO STOP DRILL HOLE REQUIRED.  DISCONNECTED FUEL DUMP LINE AT STA 686.5 - 700 FOR ACCESS TO REPAIR.  DRILLED UP REPAIR DOUBLERS PER MM 57-13-0 FIG 801.  OK TO INST RECONNECTED FUEL LINE.  INSTALLED REPAIR ANGLE PER M/M 57-13-0.
